Stochastic Dynamics of Quantum Spin Systems

Volume 43 / 1998

Adam Majewski, Robert Olkiewicz, Bogusław Zegarliński Banach Center Publications 43 (1998), 285-295 DOI: 10.4064/-43-1-285-295


We show that recently introduced noncommutative $L_p$-spaces can be used to constructions of Markov semigroups for quantum systems on a lattice.


  • Adam Majewski
  • Robert Olkiewicz
  • Bogusław Zegarliński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image